bones-icon
Weakness & Low Mood
I'm on following medicines since 16 days for RA: 1. Baclofen 10mg OD 2. Deflazacort 6mg OD 3. Gabapentin+Methylcobalamin HS 4. Multivitamin I have been feeling very low, extremely weak, sad and sleepy since 2 days. Is this side effect & will subside on its own or anything else?
36 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

You need alternate specific medicines Consult me search browse on goggle practo website Dr Rajinder sharma senior Orthopaedic neurospine joint Replace surgeon ,42 years expertise chandigarh health Department Govt Multispeciality Hospital retired Chandigarh(U.T)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Dear, This are the common side effects of Gabapentin.
Next Steps
Hot fomentation Consider taking half tablet if symptoms are not tolerable/ persists.
Health Tips
Kindly get a proper video consultation for appropriate treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Side effect
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
The medications you are taking for RA are known to cause some side effects, such as dizziness, drowsiness, fatigue, and depression. Baclofen and gabapentin can both cause sedation, and deflazacort is a steroid that can affect mood and energy levels. It is possible that your current symptoms are related to the medications you are taking. I would recommend contacting your doctor to discuss these symptoms further. They may want to adjust your medication dosages or switch you to different medications to address these side effects. Additionally, it is important to make sure that your symptoms are not related to any other underlying medical conditions. In the meantime, try to get enough rest and stay hydrated. Avoid driving or operating heavy machinery if you feel excessively drowsy or sedated. If you experience any other concerning symptoms, seek medical attention right away.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.